MathSciNet Relay Station
MathSciNet bibliographic data
MR126124 (23 #A3420) 42.15
Price, J. J. Orthonormal sets with non-negative Dirichlet kernels. II. Trans. Amer. Math. Soc. 100 1961 153–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement